Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

RCA was blocked. Angiography showed Triple vessel Disease. Took clonozapam, metoprolol. Why weak?

My RCA was block from 17 years even though my efficiency was very good,no BP no any other problem only some times gastric problem .CT angiography showed Triple vessel Disease with left main.That s why I had cabg three months before.After One and a half month of surgery unfortunately I had VT.Unable to respond to medication cardioversion was given to me . After this incident carderone 200mg . ramipril 2.5mg,frusemide20mg were added and does of metoprolol was reduced to 25 mg form 50mg.But again after 15 days I had VT problem.The does of cordarone and metoprolol is doubled after that.Since one month I haven t had the incidance of VT but I am feeling a lot of weakness and some times tremblingness often in morning.I am taking atoravastatin 20mg.Ecosprin 75mg.clopidogrel 75mg with medicines mentioned above.One more thing I would like to mention that both the times of I was taking clonozapam (.25mg) for better sleep.Please advise me.-karamchand
Asked On : Mon, 30 Jul 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist, Interventional 's  Response
Hello & welcome

As you have already under went CABGs & after you have VT which has to be treated aggressively because it can be life threatening. Definitely metoprolol and amiodarone will help but some time you may need for ICD (Intra cardiac defibrillator). In my view you can discontinue clonozepam after consultation your cardiologist.

Thanx for your query
Wish you healthy heart
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor